Recently started Lexapro & stopped Prozac. I have had gas and loose stools, are these side effects?
- 27 Jul 2012 by sweetlorraine
- lexapro, prozac, depression, generalized anxiety disorder, side effect, gas
Are these side effects normal and will they subside?
27 Jul 2012
Yep, normal and will subside.
28 Jul 2012
Yes, it's a hard change on the body. If it doesn't subside in 3-4 days, call your Dr. Hope this helps.
29 Jul 2012
Hi, i agree with the others, just wanted to add, OTC treatments for diarrhoea/gas/upset stomachs can be used in the mean time as long as you make sure with the pharmacist or your doctor. But generally very safe. Try to stay hydrated also until these symptoms subside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello all. I am a happily married 29 year old female with generalized anxiety disorder. I have taken meds in the past (Paxil CR) that really helped ...
2 answers • 20 Mar 2011
My daughter is 16 and has been on Prozac for quit sometime, and recently the Dr. doubled her does from 20mg to 40mg... to help with some anxiety that ...
2 answers • 7 Dec 2011
I recently started taking Prozac for anxiety, panic attacks and depression and I am absolutely miserable due to side effects. Today was my 5th day ...
5 answers • 27 Nov 2014
I have been on Lexapro 10 mg for couple of months for my anxiety, it helped with anxiety, but saw my sexual desired diminished. I talked to my ...
1 answer • 2 Feb 2015
I am a male in his mid twenties and suffer from bad anxiety, depression and ocd. I used to take 20mg of prozac everyday years ago and it more or less ...
1 answer • 12 Apr 2016